# SDR C2XA03BT117

- Difficulty date: December 16, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 14,398 hours, 12,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 2A INSPECTION MAINTENANCE FOUND THE CABIN ENTRANCE DOOR EMERGENCY LIGHT TO BE INOPERATIVE.  REMOVED AND REPLACED PASSENGER DOOR EMERGENCY LAMP IAW EMB145 AMM 33-50-06.  OPS CHECKED GOOD.
